# SDR RU3A0909

- Difficulty date: May 1, 2009
- Submitted: July 28, 2009
- Operation: Air carrier
- Aircraft: N70
- Make and model: Beech 300BEECH
- Aircraft serial: FF5
- Aircraft time: 11,357 hours, 6,088 cycles
- Propeller: Hartzl HCB4MP3
- System (JASC): 6120 · Propeller Controlling System
- Part: Rod
- Condition: Binding
- Location: Beta Ring
- Part time: 9,708 hours
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BETA RING FEED BACK RODS ARE BINDING WHEN MOVING FWD AND AFT.  DISCOVERED FEED BACK RODS BENT .030.
